Lialda Reaction - Hair Loss

Posted by nickee @nickee, Mar 13 4:40pm

I’ve been taking Lialda for colitis for six months and have had a steady increase of hair loss. The loss of hair is quite noticeable now as it is becoming quite thin. Has anyone experienced this? Thanks.

Hello nickee… I do not know, and have never heard of Liaida, but I did a search on Internet medicalnewstoday.com …Lialda Reaction, and although I cant vouch for this site of course,,,,, it does say a small percentage did get hair loss , and to tell your dr. about it …hope this is of help. I can cut and paste if you want. J.

REPLY

Hi J. A typo—-the drug is Lialda. It's working well and hate to change. However, I'll talk to my doctor. Thanks for the reply.

REPLY

Hello @nickee and welcome to Mayo Clinic Connect. In order to allow for more members to connect with you, I have edited the title of your post slightly to include your main concern with Lialda.

That said, @mollys10 has mentioned the same experience of hair loss while taking Lialda so have tagged her here so the two you of you may connect.

Were you aware of this as a possible symptom?

REPLY
Please sign in or register to post a reply.